# SDR UATA20205095701

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 29,259 hours, 32,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 29,259 hours, 34,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SURFACE OF LH WING AT W.S. 3450. REMOVED BRACE STRUT AT APPROXIMATE W.S. 3200 AND SPLICE PLATE AT APPROX. W.S. 3060 FOR ACCESS TO REPAIR AREA. REMOVED DAMAGED SKIN, REMOVED SEALANT FROM PREVIOUS INSTALLATION. FABRICATED NEW SKIN FROM 0.063" 2024T3 ALCLAD TO SAME DIMENSIONS AS ORIGINAL INSTALLATION. NEW SKIN WAS ACID ETCHED AND ALODINED, THEN PRIMED WITH SUPER KOROPON EPOXY PRIMER. INSTALLED NEW SKIN AND SERVICEABLE SPLICE PLATE WET USING PS890B1/2 SEALANT. USED MS20470E AND MS20426E RIVETS, HL18PB, HL19PB, AND HL62PB PINS AS REQUIRED FOR INSTALLATION. REINSTALLED BRACE STRUT USING HL18PB, HL62PB, AND HL218PB PINS AS REQUIRED. TOP COATED EXTERIOR REPAIR AREA WITH IMRON ELITE RED CORAL EFFECT, BRYCE OBSIDIAN BLACK, AND CLEAR COAT TO MATCH EXISTING PAINT PATTERN. MATERIALS USED, RIVET SIZE, SPACING, AND REPAIR CRITERIA WERE OBTAINED FROM ORIGINAL INSTALLATION AND C212-200 SRM SECTION 2 FIG. 2.27 AND AC43.13 1B 4.57E. CONTINUED AIRWORTHINESS WILL BE MAINTAINED IAW CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURER'S INSPECTION PROGRAM. W&B CHANGE CONSIDERED NEGLIGIBLE.
